Saturday, September 02, 2006

Is It a Ghost Doctor?

This is the real encounter story by my blog friend, Pisang...

hi i'm pisang, this is my story.

I when for operation this year last march. I don't know how to start, well I think straight away after my operation

Just right after my operation and send back to ward.
you know after operation there are alots of tube and wire. All this is to keep monitoring your health and condition .

At my left side there is a pain killer fill with heroin drug. Each time i felt a pain I press the button and the drug flow into my body.On my right side a pack of blood go in to my body and a device that monitoring my hearth. Before my stroy goes , my bed id at the edge or corner and no space at all.

I think I was in half wake half sleep in 4 or 5 days.
During that time i saw i staff nurse always come and check my water dripping bottle and that nurse never appear in morning shift, afternoon shift and night shift.
Plus at 3 am
I saw 3 figure dress like medical student standing left and right at my bed one of them is female. I can see their face clearly.It is impossible medical student came at that time plus there is olni 1 doctor at night shift.

When i told my mum , my mum said she rest in lazy chair at right side of my bed... and no even small excess to my right side of bed....

7 comments:

K :y nno :D said...

Pisang, Cool! Which hospital? R u ok already?

Kenny, u wanna go chck out the hospital?

Kenny Ng said...

Don... anytime! eh... remember our plan? go those jeng jeng jeng places to check it out. I'm waiting when u free only, then we rock on!

AceOne said...

wa, I sked to go ler!!

pisang said...

at UMMC
last time is UNIVERSITI HOSPITAL

K :y nno :D said...

UMMC has a mortuary next building
i went there many years back in the emergency ward. Damn kau freaking eerie... though there were lotsa patients and there were lotsa of accident victims as there was a load of bus ppl met with accident...blood was everywhere when they we moving victims in

gruesome...

but can sense lotsa stray spirits wondering around. good that they have a new emergency ward and much cleaner now.

eve said...

errrrrr..it could be the pethidine tat u r taking..cos it causes u to hallucinate...dunno la.just a suggestion..cos many yrs i werked in hosp..tarak see nothing oso?..

Kenny Ng said...

eve: some people just can't see anything, just like me, I can't see but I can hear.